MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® CAPTURING ROD NUT; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO® CAPTURING ROD NUT; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO® CAPTURING ROD NUT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/12/2024, it was reported by a sales representative via (b)(4) that a 5033-100 galileo® capturing rod and an 5046-100 galileo® capturing rod nut will not unscrew and are stuck in the 5030-000 galileo® lag screw inserter.A backup set was available, and the case was completed without adverse effects on the patient.This was discovered during a procedure, with no reported patient harm.Additional information was requested.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged 5046-100 serial/batch number (b)(6) was received for evaluation.The device arrived stick to the 5033-100 and 5030-000.Functional testing was not performed because the devices arrived stuck together for investigation.However, attempts to unscrew the knob were unsuccessful.A visual inspection revealed damaged on the threads of the knob.The most likely cause of the reported failure is misuse by the end user, who most likely cross-threaded the devices.

Brand Name
GALILEO® CAPTURING ROD NUT
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21114260
Report Number1220246-2025-09322
Device Sequence Number12621602
Product Code HSB
UDI-Device Identifier00848665039160
UDI-Public(01)00848665039160(11)210929(10)212538
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® CAPTURING ROD NUT
Device Catalogue Number5046-100
Device Lot Number212538
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown